RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1984
Volume 24,
Number 6,
Pages
936–938
(Mi zvmmf4378)
Scientific communications
A modification of the random walk over spheres algorithm which is convenient for practical application
N. A. Simonov
UDC:
519.676
MSC:
Primary
65Z05
; Secondary
65C05
,
35J25
Received:
25.10.1982
Fulltext:
PDF file (434 kB)
English version:
USSR Computational Mathematics and Mathematical Physics, 1984,
24
:3,
197–198
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025